# SDR AWXA0001215

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPEN UP, FOUND CRACK AT STA 727D RIGHT ON FRAME/SHEAR TIE. CUT OUT DAMAGED PORTION AT STA 727D STR 27R IAW SRM 53-00-07; FABED REPAIR PARTS IAW 53-00-07 FIG 203; INSTALLED REPAIR PARTS IAW 51-40-02.
